... with small head shakes. This is about the same time I switched from Armour thyroid to Synthyroid. A neurologist has labeled it Essential Tremors, but I just wonder if the Synthyroid could be causing it
5 Feb 2012
I found that if I take two magnesium complex in the morning before going to the grocery store, I have less stress and less tremor. It is still there, but so much inside, than outside. I feel calmer when I take it. I have not tried taking everyday because I have so many others that I take. I do not like taking medications and have tried to take what is necessary. Even then, the side effects are tremors.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... years, and developing essential tremors?
1 answer • 4 Dec 2009
Long story short I have been on Armour thyroid for about 8 months. I had a reaction to synthroid so... asked to be switched after my foot swelled, ...
1 answer • 4 Jan 2012
Starting New Years Day, Medicare is removing Armour thyroid extract for hypothyroid from its pharmaceutical formulary of approved medications. I ...
3 answers • 9 Nov 2012
I am starting Armour 120 (2 grains) soon. I was on Synthroid 150 or .15 and another little ill that was hardly nothing. My concerns is the dose Im ...
2 answers • 26 Dec 2014